# SDR SWAA2022092694508

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 15,856 hours, 7,715 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT FIXED TRAILING EDGE PANEL SUPPORT BRACKET OUTBD CLIP IS CRACKED. / [01] REMOVED AND INSTALLED LEFT WING AFT FIXED TRAILING EDGE PANEL SUPPORT BRACKET OUTBD CLIP. REF SRM 51-40-02.
